# SDR SWAA2023083184938

- Difficulty date: August 1, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER VAPOR BARRIER ATTACH ANGLE STA 663 LBL 8 SEEN THRU AC BAY. 8-30<[01] REMOVED AND INSTALLED NEW FABRICATED REPAIR PARTS AT UPPER VAPOR BARRIER ATTACH ANGLE AT STA 663; LBL 8 AS PER B737-700 SRM 51-40-02-0G-0; SRM 57-10-10-2R-5.;[02] (RII) FINAL INSPECTION; VERIFIED STEP #1. NEW FABRICATED PARTS INSTALLED.
